Codral Cold & Flu +Mucus Cough Capsules 48s is backordered and will ship as soon as it is back in stock.
Description
Description
Cold and flu medicine with:
Paracetamol 500mg
Guaifensin 100mg
Phenylephrine hydrochloride 6.1mg
CODRAL has a wide range of cold and flu tablets, capsules, hot drinks & liquids, and sore throat lozenges!
INGredients
INGredients
Paracetamol 500mg
Guaifenesin 100mg
Phenylephrine hydrochloride 6.1mg
Instructions
Instructions
Store below 25°C.
Safety
Safety
Always read the label and follow the directions for use.
Do not use
✖ for children under 12 years
✖ if you are hypersensitive to any of the ingredients
✖ if you have taken paracetamol
✖ if you are taking antidepressants.
Ask your doctor before use if you
? have high blood pressure
? have heart problems
? are pregnant or breastfeeding
? have any medical condition or are taking any other medicines or are a chronic alcohol abuser.
Unless advised by a doctor
- do not take this medicine for longer than a few days at a time if you are an adult
- do not give this medicine to children and adolescents for longer than 48 hours at a time.
Caution
- Keep out of reach and sight of children
- If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor
- Discontinue use and see a doctor at the first sign of a skin
reaction or any other sign of hypersensitivity - Phenylephrine may cause sleeplessness in some people
- Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons
Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage



